Duality transformations, Green dyadics and plane-wave solutions for a class of bianisotropic media

I. Lindell, F. Olyslager

    Research output: Contribution to journalArticleScientificpeer-review

    13 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)85-96
    JournalJournal of Electromagnetic Waves and Applications
    Issue number1/2
    Publication statusPublished - 1995
    MoE publication typeA1 Journal article-refereed


    • bi-anisotropic media
    • electromagnetic theory

    Cite this